can shaking chills and sweating suddenly for no reason be a sign of dysautonomia? i have alot of neurological symptoms including dizziness, problems with balance, headaces, vision problems, and for several months now i have htese times where my bosy is overtaken by chills for hours. other times i will just get super hot and start sweating for know reason. any ideas?
Temperature intolerance can be a symptom of Postural Orthostatic Tachycardia Syndrome. There are some helpful articles if you do an internet search. One of the most helpful I have read was written by Dr. Blair Grubb. You can find articles on internet.
This can be diagnosed by a cardiologist using a Tilt Table Test. You can also check your blood pressure/pulse laying down; sitting up and finally standing. If you have POTS your pulse rate would usually increase by 30 beats per minute from laying down to standing.
There could be lots of other things related to those symptoms too though.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.